Über gewisse trigonometrische Integrale II

H. Hornich

Mathematische Zeitschrift (1943)

  • Volume: 49, page 374-379
  • ISSN: 0025-5874; 1432-1823

How to cite


Hornich, H.. "Über gewisse trigonometrische Integrale II." Mathematische Zeitschrift 49 (1943): 374-379. <http://eudml.org/doc/169031>.

author = {Hornich, H.},
journal = {Mathematische Zeitschrift},
keywords = {special orthogonal functions},
pages = {374-379},
title = {Über gewisse trigonometrische Integrale II},
url = {http://eudml.org/doc/169031},
volume = {49},
year = {1943},

AU - Hornich, H.
TI - Über gewisse trigonometrische Integrale II
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 374
EP - 379
KW - special orthogonal functions
UR - http://eudml.org/doc/169031
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.